# SDR DL76K992520

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- System (JASC): 3450 · Dependent Position Determining System
- Condition: Failed
- Location: Fwd E And E Comp
- Component: 8221152002
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TWENTY MINUTES INTO FLIGHT GOT CAPT LOC AND GS FLAGS ON ADI AND EICAS MSG LGPS WITH C/B 10E MMR POPPED.  RESET C/B ONCE PER MTC COORD SUGGESTION.  C/B POPPED AGAIN.  COULD SMELL SLIGHT ELEC ODOR BRIEFLY.  CAPT OPERATED IN ALTNEFI.  ALSO, NO LAND NR ON ASA AND NO ILS IDENT.  FWD TO MCO AND PLAC PER MEL 34-60-03.  NO SOURCE OF ODOR NOTED SUSPECT MMR P/N 341002525 NASI MIA.
